# SDR REXA2022071400422

- Difficulty date: June 29, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670334625
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HYD BAY INTERCOSTAL IS CRACKED BETWEEN F.S. 169 TO F.S. 193 AND STGR 16L TO STGR 15L. INSTALLED NEW LH HYD INTERCOSTAL FROM FS.169 TO FS.194 IAW CRJ-900 SRM 51-42-06-001-001-A01
